Institutions or solutions?

O'Brien, Geoff, O'Keefe, Phil and Jayawickrama, Janaka (2012) Institutions or solutions? International Journal of Environmental Studies, 69 (6). pp. 869-870. ISSN 0020-7233

PDF (Postprint)
Institutions_or_Solutions_v4_04102012.pdf - Accepted Version

Download (363kB) | Preview
Official URL:
Item Type: Article
Additional Information: Letter to the editor published online before print. This is the Author's Accepted Manuscript of an article published in the International Journal of Environmental Studies, 2 November 2012, copyright Taylor & Francis, available online at:
Subjects: L700 Human and Social Geography
Department: Faculties > Engineering and Environment > Geography and Environmental Sciences
Depositing User: Geoffrey O'Brien
Date Deposited: 05 Nov 2012 12:56
Last Modified: 17 Dec 2023 13:49

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics